# SDR FDEA202503150418

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC UNDERFLOOR 1EA WEB AT FR47, Y0 - Y-450 CRACKED.  REPAIRED THE MDCC UNDERFLOOR CRACKED WEB AT FR47, Y0 - Y-450 PER A300-600F   SRM53-15-15-201 FIG.201. THIS REPAIR WAS CATEGORY B AND IT MUST BE INSPECTED AT   DEFINED INTERVALS PER A300-600F SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT:24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC. INSPECTION   METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100.
